# SDR CA160310006

- Difficulty date: March 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 7,581 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 16A26616
- Condition: Oil Consumption
- Location: Engine
- Part time: 453 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS O/H ON 2013-10- 29 WITH NEW CYLINDER KITS, PN : 051, 23037.  ACFT WAS RETURNED TO SERVICE FOR OPERATION.  ON 2015-0714, WITH A TOTAL OF 389.9 HRS.  ALL CYLINDERS WERE REMOVED DUE TO HIGH OIL CONSUMPTION.  REPAIRS WERE MADE BY AN AMO AND RE-INSTALLED.  ON 2015- 10-19 WITH A TOTAL OF 47.3 HRS. SINCE LAST MAINTENANCE ISSUE 437 .2 HRS. SOH, ALL 4 CYLINDERS WERE REMOVED DUE TO HIGH OIL CONSUMPTION, AND REPAIRED BY SAME AMO AND REINSTALLED.  ON 2016- 01-11, WITH A TOTAL OF 16.2 HRS. SINCE LAST MAINTENANCE ISSUE, 453 . 4 HRS SOH.  ALL 4 CYLINDERS WERE REMOVED DUE TO LOSS OF POWER DURING TAKEOFF, CAUSING AN UNSCHEDULED LANDING WITH NO EVENT. AFTER FURTHER INSPECTION, ALL 4 BOTTOM SPARK PLUGS WERE FILLED WITH OIL. THE 4 CYLINDERS WERE REMOVED AND QUARANTINED BY THE SAME AMO AND 4 O/H CYLINDERS WERE REINSTALLED FOR FLIGHT TRAINING OPERATIONS .
